# SDR QXEA200300663

- Difficulty date: May 31, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 3,444 hours, 2,666 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Part number: 9847101505
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CENTER FIRE PROTECTION CHIMNEY IN THE FORWARD CARGO BAY IS DAMAGED.  REMOVED AND REPLACED CENTER CHIMNEY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
